# SDR IPXA2016081106884

- Difficulty date: August 6, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: A9242053522201
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT RIGHT SIDE, BATTERY RACK INBOARD RAIL CRACKED AT CENTER HORIZONTAL SUPPORT.  REMOVED AND REPLACED THE RAIL IAW SRM 51-40-21 AND 51-40-44
